The (∆,D) and (∆,N) problems in double-step digraphs with unilateral distance
MetadataShow full item record
We study the (Delta,D) and (Delta,N) problems for double-step digraphs considering the unilateral distance, which is the minimum between the distance in the digraph and the distance in its converse digraph, obtained by changing the directions of all the arcs. The first problem consists of maximizing the number of vertices N of a digraph, given the maximum degree $\Delta$ and the unilateral diameter D*, whereas the second one (somehow dual of the first) consists of minimizing the unilateral diameter given the maximum degree and the number of vertices. We solve the first problem for every value of the unilateral diameter and the second one for infinitely many values of the number of vertices. Moreover, we compute the mean unilateral distance of the digraphs in the families considered.
Is part ofElectronic Journal of Graph Theory and Applications, 2014, vol. 2, núm. 1, p. 1–17
European research projects
The following license files are associated with this item:
Except where otherwise noted, this item's license is described as cc-by-sa (c) C. Dalfo et al., 2014
Showing items related by title, author, creator and subject.
Comellas, Francesc; Dalfó, Cristina; Fiol, Miguel Angel (Indonesian Combinatorial Society (InaCombS); Graph Theory and Applications (GTA) Research Centre; University of Newcastle, Australia; Institut Teknologi Bandung (ITB), Indonesia, 2013)We study the main properties of a new product of bipartite digraphs which we call Manhattan product. This product allows us to understand the subjacent product in the Manhattan street networks and can be used to built other ...
Dalfó, Cristina (World Scientific Publishing, 2018)Kautz digraphs K(d, l) are a well-known family of dense digraphs, widely studied as a good model for interconnection networks. Closely related with these, the cyclic Kautz digraphs CK(d, l) were recently introduced by ...
The spectral excess theorem for graphs with few eigenvalues whose distance- 2 or distance-1-or-2 graph is strongly regular Dalfó, Cristina; Fiol, Miguel Angel; Koolen, Jack (Taylor & Francis, 2018-07-13)We study regular graphs whose distance-2 graph or distance-1-or-2 graph is strongly regular. We provide a characterization of such graphs Γ (among regular graphs with few distinct eigenvalues) in terms of the spectrum and ...